MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES STEALTH® SPRING CLIP; CLIP, VASCULAR

APPLIED MEDICAL RESOURCES STEALTH® SPRING CLIP; CLIP, VASCULAR
Model Number A1604
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is not anticipated to return to applied medical.A follow up report will be provided following the completion of the investigation.
 
Event or Problem Description
Type of procedure: [av fistula].Event description: [during the av fistula creation, [doctor] applied the soft/soft clip, to the brachial artery for occlusion.However, it slipped off due to insufficient traction of the pad surface to the artery per his feedback.The vessel was not damaged.Patient is fine.[doctor] liked the latis/latis and fibra options he used.] patient status: [patient is fine].Intervention: [usage of a clip with a different pad, such as soft/fibra.].
 
Event or Problem Description
Procedure performed: av fistula.Event description: feedback submission - complaint notification -(b)(4).During the av fistula creation, [doctor] applied the soft/soft clip (3/4 force) a1604, lot: 1507291, to the brachial artery for occlusion.However, it slipped off due to insufficient traction of the pad surface to the artery per his feedback.The vessel was not damaged.Patient is fine.[doctor] liked the latis/latis and fibra options he used.Patient status: patient is fine.Intervention: usage of a clip with a different pad, such as soft/fibra.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.

Brand Name
STEALTH® SPRING CLIP
Common Device Name
CLIP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22020204
Report Number2027111-2025-00525
Device Sequence Number9390896
Product Code DSS
UDI-Device Identifier00607915113902
UDI-Public(01)00607915113902
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K883909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA1604
Device Catalogue Number101374201
Device Lot Number1507291
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown